# SDR DALA2020031801935

- Difficulty date: March 15, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,464 hours, 21,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stud
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 ON T.O ROLL 100 KTS "L WING SLIDE" CAUTION MSG. UPON POST FLT INSPECTION LEFT OVER WING , SLIDE DOOR OPEN WITH SLIDE INSIDE. CORRECTIVE ACTION: LH FWD LATCH FITTING STUD ON SLIDE COMPARTMENT DOOR WAS ADJUSTED AND DOOR WAS CLOSED PER B757-200 AMM 25-65. (6895952)
